# SDR 08FDEA01886

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UNDER SURFACE FOUND WITH MULTIPLE DENT MARKS. DENT AREA MEASURED AND FOUND WITHIN LIMIT AS PER SRM 57-10-00 FIGURE 17 VOLUME I   AT LEFT   HAND WING INBOARD FLAP UNDER SURFACE AT XIFH 249. HFEC INSPECTION CARRIED OUT AS   PER DAC   NDT SPM REVISION 13 PART 6 06-10-01.001 ON DENTED AREA AND FOUND NO CRACK   EVIDENT. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
